# SDR CA060405006

- Difficulty date: April 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,703 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 9728787158
- Condition: Failed
- Location: Nav Lights
- Part time: 200 hours
- Component: Nav Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE A/C WAS MODIFIED PER LSTC 0-LSA06-001/D, INSTALLATION OF LED NAV LAMPS.  LAMPS WERE INTSTALLED PER DRAWINGS ECA-12-TM-05-197.  SINCE THIS INSTALLATION THREE NAV LAMP FAILURES HAVE OCCURRED, ONE TIME ON THE RIGHT LED AND TWICE ON THE TAIL NAV LED.  THE CAUSE IS UNKNOWN AT THIS TIME, HOWEVER PILATUS A/C HAS BEEN NOTIFIED OF THIS PROBLEM.  AT THE FIELD LEVEL, MOISTURE IS SUSPECTED TO BE ENTERING THE UNIT'S THROUGH THE GROMMET WHERE THE WIRING GOES INTO THE LIGHT ASSY.  NO CONCRETE EVIDENCE AT THIS TIME AND WILL WAIT FOR THE MANUFACTURER TO RESPOND ON A FIX FOR THIS PROBLEM.
